# SDR USAA2009090892393

- Difficulty date: September 7, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 30,020 hours, 10,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2676
- Condition: Low Pressure
- Location: Entry Door
- Part time: 30,020 hours, 10,814 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1145 - PHL - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT ON LEFT ENTRY DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE.
